T Nation

Shaking / Feeling Pins and Needles


#1

Hi! - Im new and need some help, I have been tracking this site a while and have good recommendations etc. anyways, I shake all the bloody time ESP after drinking/clen etc etc also I wake up in the mornings with pins and needles in my hands. bodys in bits, think I need to rest. any thoughts on this?? previous exp?

Thanks for your time!


#2

[quote]JamesGouge wrote:
ESP after drinking/clen etc etc [/quote]

Sounds like your priorities are exactly where they should be…


#3

Grammatical errors aside, to have any clue as to the cause of “shake all the bloody,” I think more information might be helpful.

Do you, for instance, have Parkinson’s?

Haha, ok, probably not. But shaking after taking a beta-2 adrenergic agonist is common, and shaking after drinking (I can only assume you are extremely hungover) is also somewhat understandable.

BONEZ makes a good point, and you might consider your priorities a bit, especially if you continue to use two substances that induce states you are obviously concerned about.

If you have tremors at other times, unrelated to substance use, it might be wise to check in with your GP. Generally onset of tremors is a very bad sign.